Volume 24,Issue 1,2004 Table of Contents

Other Issues:  


A Version of Ekeland's Variational Principle in Countable Semi-Normed Spaces
  QIU Jing-hui
  2004,24(1):1-6 [Abstract(2013)]  [View PDF]
Semi-Commutators of Toeplitz Operators on Ap(φ)
  YU Tao and SUN Shan-li
  2004,24(1):7-12 [Abstract(2031)]  [View PDF]
Convergence of Nets in Induced I(L)-Topological Spaces with an Application
  WANG Ge-ping and CHEN Li
  2004,24(1):13-17 [Abstract(2002)]  [View PDF]
Remarks on Two Papers by Y.H. Kim
  LIU Zheng
  2004,24(1):18-20 [Abstract(1843)]  [View PDF]
Some Strengthed and Reversed Pachpatte Inequalities
  ZHAO Chang-jian
  2004,24(1):21-28 [Abstract(2132)]  [View PDF]
Optimal Boundary Control for a Parabolic and Hyperbolic Coupled System
  KE Yuan-yuan and YANG Wei
  2004,24(1):29-36 [Abstract(2001)]  [View PDF]
Integrable Couplings of Generalized Glachette-Johnson (GJ) Hierarchy
  ZHAO Jing and ZHANG Yu-feng
  2004,24(1):37-43 [Abstract(2035)]  [View PDF]
On the Asymptotic Property of Solution for Some Nonlinear Evolution Equation of Second Order
  YE Yao-jun
  2004,24(1):44-48 [Abstract(2097)]  [View PDF]
Singular Homoclinic Orbits and Limit Cycles in Positive Second Order Slow-Fast Systems
  XIAO Jian and SHENG Li-ren
  2004,24(1):49-54 [Abstract(2158)]  [View PDF]
The Law of the Iterated Logarithm for Independent Random Variables with Multidimensional Parameters and Its Application
  CHEN Ping-yan
  2004,24(1):55-63 [Abstract(2218)]  [View PDF]
Elimination in Weyl Algebra and q-Identities
  HUANG Yu-juan and WANG Tian-ming
  2004,24(1):64 [Abstract(1844)]  [View PDF]
On the Ratio Inequalities for Locally Square Integrable Martingales
  REN Yao-feng
  2004,24(1):65-69 [Abstract(2131)]  [View PDF]
More on Convering Squares with Squares
  XU Chang-qing and DING Ren
  2004,24(1):70-72 [Abstract(2076)]  [View PDF]
Explicit Factorization of Pascal Matrices
  YANG Sheng-liang
  2004,24(1):73-82 [Abstract(2771)]  [View PDF]
On Left (N, U)-Coherent Dimensions of Rings
  LIU Zhong-kui
  2004,24(1):83-88 [Abstract(2016)]  [View PDF]
A New Proof of Erd?s-Ginzburg-Ziv Theorem
  LIU Hui-qin and WANG Zhi-guang
  2004,24(1):89-90 [Abstract(2074)]  [View PDF]
Error Analysis of Symplectic Lanczos Method for Hamiltonian Eigenvalue Problem
  YAN Qing-you and WEI Xiao-peng
  2004,24(1):91-106 [Abstract(2915)]  [View PDF]
The Boundary Nevanlinna-Pick Interpolation In the Class N[a,b]
  WU Hua-zhang
  2004,24(1):107-118 [Abstract(2301)]  [View PDF]
Characterization of Monoids by C(P) Acts
  QIAO Hu-sheng
  2004,24(1):119-126 [Abstract(2813)]  [View PDF]
Inertia Theorems and Stability of Quaternion Matrix
  CAI Yong-yu and HUANG Li-ping
  2004,24(1):127-133 [Abstract(2561)]  [View PDF]
The Countability of Induced I(L) -fuzzy Topological Spaces
  LIU Zhi-bin and ZHAO Bin
  2004,24(1):134-138 [Abstract(2357)]  [View PDF]
Property of Hausdorff Type of Measure
  YANG Yun
  2004,24(1):139-144 [Abstract(2190)]  [View PDF]
(Z2)2-Actions with Fixed Point Set of Constant Codimension 6
  LIU Zuo and WU Zhen-de
  2004,24(1):145-148 [Abstract(2330)]  [View PDF]
Solvability and Iterative Construction of Solution for a Class of K -Positive Definite Operator Equations in Banach Spaces
  GAO Gai-liang and ZHOU Hai-yun
  2004,24(1):149-154 [Abstract(2662)]  [View PDF]
Tychonoff Products of Weakly θ-Refinable Spaces
  ZHU Pei-yong
  2004,24(1):155-158 [Abstract(2254)]  [View PDF]
Very Weak Solutions for Obstacle Problems of A -Harmonic Equation
  GAO Hong-ya,WANG Min and ZHAO Hong-liang
  2004,24(1):159-167 [Abstract(2584)]  [View PDF]
The Methods for Solving a Class of Nonlinear Integral Equations
  LI Chun-li and GUI Ming-gen
  2004,24(1):168-172 [Abstract(2651)]  [View PDF]
Strong Convergence Rate for ρ-Mixing Random Sequences with Different Distributions
  WU Qun-ying
  2004,24(1):173-179 [Abstract(2073)]  [View PDF]
(H∞,s1,L1)Type of A Class of Maximal Operators on SL(2,R)
  WANG Xin-song and ZHENG Wei-xing
  2004,24(1):180-184 [Abstract(3156)]  [View PDF]
Generalization of a Combinatorial Identity
  ZHANG Guo-ming
  2004,24(1):185-188 [Abstract(2125)]  [View PDF]
  2004,24(1):189-190 [Abstract(1813)]  [View PDF]